# SDR 06012

- Difficulty date: February 15, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 65,065 hours, 17,302 cycles
- Engine: Pwa JT9D7J
- Engine time: 59,426 hours, 17,199 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG LOST OIL QTY 1 GAL, 1/2 HR SHUT ENG DOWN AT 0930Z WITH 1.25GAL REMAINING.  PERFORMED WINDMILLING ENG PROCEDURE AT 1000, 1030, 1050Z.  WINDMILLING OP 19 PSI TEMP 50 DEGREE C 1000Z QTY .5 GAL QTY IND 0 GAL AT 1025Z OP 21 PSI TEMP 40 DEGREE.  OP ONLY WENT TO ZERO AFTER A/C ON LANDING ROLL.  INSPECTED NR 1 ENG FOUND GEARBOX DRIVESHAFT HOUSING LEAKING AT ANGLE GEARBOX.  R/R`D D/S HOUSING O-RINGS IAW P&W E.M 72-00-67.  PERFORMED ENG WINDMILL INSPECTION IAW B747 MM 72-00-00.  REMOVED OIL FILTER AND FOUND FREE OF DEBRIS. INSTALLED NEW OIL FILTER IAW B747 MM 72-61-05. REMOVED CHIP DEL FOUND FREE OF DEBRIS AND REINSTALLED IAW 72-61-00.  SERVICED OIL SYS AND IDLE RAN ENG FOR LEAKS.  LEAK CHECKS GOOD.
